# SDR ASAA1149180

- Difficulty date: February 27, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654797644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BETWEEN BS 807 TO BS 827 RIGHT SIDE.  CUT OUT DAMAGED SECTION FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-70-03.
